Loading...

Alxbs's Message Board Messages

Loading...
Showing 1 - 10 of 2

Page 1 of 1

On Dec 05, 2011 12:12 AM MEEKS wrote:

Hi everyone. I was recently confirmed as JAK2 positive and that was a slam dunk for the ET dx. I'm wondering if anyone has has like burning & tingling sensations in the lower legs and feet, (feels like poor circulation) maybe along with little muscle twitches in the calves? I had an abnormal brain MRI and can't see the Neuro for  aweek or so and my anxiety has shot through the roof. I'm wondering what may be the link between the MRI, and the ET and the tingling, burning sensations. My Oncologits is doing her fellowship, and I'm not real confident that she's really experienced with this. My Hematologist seems pretty good though.  

As well, what were all of your symptoms that brought you to diagnosis? Here are mine:

-Dizziness/Vertigo 

-Pain in fingertios and toes on the right side

-High Platelets

-Tingling in the hands and feet

Thanks, and God bless.

-Scott

I have ET and muscle twitches as well. Was it ET related or something else? I'll be grateful for any reply.

I have ET and muscle twitches as well. Was it ET related or something else? I'll be grateful for any reply. Thanks.

Showing 1 - 10 of 2

Page 1 of 1

Loading...

About Alxbs

Alxbs has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

We care about your feedback. Let us know how we can improve your CancerCompass experience.